Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 33 found articles
 
 
  An analog of bianchi transformations for two-dimensional surfaces in the space S3 × ℝ1
 
 
Title: An analog of bianchi transformations for two-dimensional surfaces in the space S3 × ℝ1
Author: Gor’kavyi, V. A.
Nevmerzhitskaya, E. N.
Appeared in: Mathematical notes
Paging: Volume 89 (2011) nr. 5-6 pages 799-809
Year: 2011
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 33 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands